Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A Krull-Schmidt theorem for infinite sums of modules


Author: R. B. Warfield
Journal: Proc. Amer. Math. Soc. 22 (1969), 460-465
MSC: Primary 16.40
MathSciNet review: 0242886
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.40

Retrieve articles in all journals with MSC: 16.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0242886-2
PII: S 0002-9939(1969)0242886-2
Article copyright: © Copyright 1969 American Mathematical Society